# SDR V0XD2014062192729

- Difficulty date: June 20, 2014
- Submitted: June 21, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 34,116 hours, 32,771 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Tank
- Part number: 028936002004
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PROBE HAS CRACKED HOUSING.  R & R TANK UNITS
